DSpace DSpace
 

DSpace at Khazar University >
Periodicals [903] >
Khazar Journal of Mathematics >
1998, Vol. 1, No 1, [2] >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/219

Title: Evaluation of Some Parameters of Partial Differential Equations
Authors: Karelin, V.V.
Issue Date: 1998
Publisher: Khazar University Press
Series/Report no.: Vol. 1;No 1
URI: http://hdl.handle.net/123456789/219
ISSN: 1028-7647
Appears in Collections:1998, Vol. 1, No 1, [2]

Files in This Item:

File Description SizeFormat
Karelin.doc19.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback